# SDR CALA2013122693940

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 42,674 hours, 17,501 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NR 2 SYMMETRICAL SPOILER SURFACES INOPERATIVE, RETRACTED & DEACTIVATED.  SPOILER 2 FAULT, HAS BEEN RESET SEVERAL TIMES.  REPLACED SERVO IAW MM, NO HELP.
